# SDR FDEA201010023876

- Difficulty date: October 2, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Bs 950-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LBL 45 STATION 950 PLUS 10" TO STATION 1100.  REMOVED SEAT TRACK BS 950 PLUS 10" - 1100 LBL 45 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM BAC 1520-7-92-7178-T6-511, DIMENSION 295 1/2" AND TWO (2 EA) ANGLES FROM BAC 1503-100122-7178-T6-511, DIMENSION 14 3/4" X 2 1/2" AND ONE STRAP 7075T6 .250 IAW SRM 53-10-5 FIG 1 & INSTALLED NEW SEAT TRACK TRACK IAW SRM   51-30-2.
